It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board

  • Wellbutrin made me enraged

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 08-07-2016, 12:29 PM   #1
    Lpapp
    Newbie
    (female)
     
    Lpapp's Avatar
     
    Join Date: Aug 2016
    Posts: 1
    Lpapp HB User
    Wellbutrin made me enraged

    I took Wellbutrin only 3 weeks to give me a boost from Effexor that made me listless. I started to slowly realize I was getting uptight, extremely intense, easily disgusted, uncompromising. I had sweats and my heart was racing. I decided to quit. A couple days later, I got in an argument with my husband. I started swinging at him and hit him in the shoulder and back. I was enraged. He was in shock. I was out of control. He thought I was going to leave him. The next morning I felt so ashamed. I have never hit anyone in my life. I've never had a physical cute even. My husband thought he might have to call the cops. It was terrible and we have to deal with the aftermath now.

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 08-07-2016, 03:49 PM   #2
    sweetpotato13
    Senior Veteran
    (female)
     
    Join Date: Dec 2012
    Posts: 1,352
    sweetpotato13 HB Usersweetpotato13 HB Usersweetpotato13 HB Usersweetpotato13 HB Usersweetpotato13 HB Usersweetpotato13 HB Usersweetpotato13 HB Usersweetpotato13 HB Usersweetpotato13 HB Usersweetpotato13 HB Usersweetpotato13 HB User
    Re: Wellbutrin made me enraged

    WOW! Are those common side effects for Wellbutrin?
    When I was on Dexilant for reflux I felt incredibly depressed after only a couple of weeks. Once I stopped I felt like myself again.

     
    Reply With Quote
    Old 08-07-2016, 03:58 PM   #3
    Snoopy61
    Inactive
    (female)
     
    Join Date: Nov 2007
    Posts: 1,565
    Snoopy61 HB UserSnoopy61 HB UserSnoopy61 HB UserSnoopy61 HB UserSnoopy61 HB UserSnoopy61 HB UserSnoopy61 HB UserSnoopy61 HB UserSnoopy61 HB UserSnoopy61 HB UserSnoopy61 HB User
    Re: Wellbutrin made me enraged

    Hello Lpapp,

    I hope you reported this to your prescribing Dr. It's always a good idea to understand and learn about medication side effects. There are warnings for Wellbutrin regarding behavior changes, hostility, agitation, mood changes, extreme depression and more. This can be true for many other medications and the reason it's always a good idea to be well informed about the medications you are taking.

    I am sorry you had this experience and I hope you and your Husband can work things out. Hopefully you both can work through this by acknowledging it was due to the affect Wellbutrin had on you. Please seek counseling (if needed) to help the both of you work through this disturbing incident.

    Last edited by Administrator; 08-07-2016 at 06:02 PM.

     
    Reply With Quote
    The Following User Says Thank You to Snoopy61 For This Useful Post:
    sweetpotato13 (08-07-2016)
    Reply Reply

    Tags
    rage, wellbutrin



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:30 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!